# SDR REXA2014080400798

- Difficulty date: August 4, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 15,405 hours, 14,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LIGHT BULB ON THE EMER EXIT SIGN BY SERVICE DOOR.  INSTALLED NEW BULB PN OL3071BPEGPL IAW AMM 33-51-13, OPERATIONS CHECKED GOOD.
